MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATTUNE FB TIB BASE SZ 6 POR; KNEE IMPLANT - TIBIAL TRAY

DEPUY IRELAND - 3015516266 ATTUNE FB TIB BASE SZ 6 POR; KNEE IMPLANT - TIBIAL TRAY
Catalog Number 150621006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 05/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to poor range of motion.Unknown surgical delay.Doi: unknown.Dor: (b)(6) 2024.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : according to the information received, ¿the patient was revised due to poor range of motion.¿ the product was not returned to depuy synthes, however photos were provided for review.See attachment (b)(4).The photographs attached were reviewed, however they do not represent the reported complaint condition.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed as the photographs provided are not representative of the reported complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE FB TIB BASE SZ 6 POR
Common Device Name
KNEE IMPLANT - TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19343534
Report Number1818910-2024-10979
Device Sequence Number20618686
Product Code MBH
UDI-Device Identifier10603295507451
UDI-Public10603295507451
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213781
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150621006
Device Lot NumberJA06A0670
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer05/21/2024
05/27/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date05/22/2024
06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 6 POR; ATTUNE FEM POR CR RT SZ 7; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE SOLO PINNING SYSTEM; ATUNE CR LT MS INS SZ 5 12
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown